# SDR SWIA971874

- Difficulty date: July 11, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 2,230 hours, 3,201 cycles
- Engine: Pwa PW118B
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION FAILED IN FLIGHT.  RETURNED TO PDX.  REMOVED AND REPLACED TRIPLE INDICATOR, OPS CHECKS GOOD.  OBSERVED CO-PILOT DIRECT VISION WINDOW NOT SECURED.  SECURED WINDOW, OPS CHECKS GOOD.
